# SDR USAA2014030300021

- Difficulty date: March 2, 2014
- Submitted: March 3, 2014
- Operation: Air carrier
- Aircraft: N753US
- Make and model: Airbus A319-112
- Aircraft serial: 1326
- Aircraft time: 30,966 hours, 24,028 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Transducer
- Part number: ZRA1990030
- Condition: Faulty
- Location: Bleed Air Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW RECEIVED AN ECAM AIR LEFT WING LEAK.  FLIGHT RETURNED TO FIELD AT CLT & LANDED WITHOUT INCIDENT.  PERFORMED BITE TEST OF BMC 1.  FAULTED BLEED PRESS TRANSDUCER 7HA1.  R & R TRANSDUCER 7HA1 IAW AMM 36-11-15-400-001-A.  OPERATIONS CHECKED GOOD, LEAK CHECKED GOOD.  PERFORMED FUNCTIONAL TEST OF BLEED AIR SUPPLY IAW AMM 36-22-00-790-001. NO LEAKS FOUND, RAN ENGINES AT POWER & NO FAULT FOUND, OK FOR SERVICE.
